| Texto completo | |
| Autor(es): |
Dos Santos, Raimundo Araujo
;
Saeki, Osamu
;
Souza, Taciana O.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF SINGULARITIES; v. 25, p. 24-pg., 2022-01-01. |
| Resumo | |
In this paper, after reviewing basic material on Milnor fibrations, we explain topological invariants of algebraic knots associated with isolated singularities of complex hy-persurfaces. These invariants have their origins in knot theory and are very important for the classification of isolated singularities of complex hypersurfaces up to certain topological equiv-alence relations. These relations correspond to isotopy and cobordism of associated knots. We also discuss the existence of non-trivial examples of real Milnor fibrations and the fibered knot conjecture. (AU) | |
| Processo FAPESP: | 19/21181-0 - Novas fronteiras na Teoria de Singularidades |
| Beneficiário: | Regilene Delazari dos Santos Oliveira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |